# SDR AALA20060688

- Difficulty date: September 12, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT LEFT SIDE AFT OF WING INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT AT LEFT SIDE AFT OF WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
